Estimation of parameters of a spherical invariant stable distribution

Tom 39 / 2012

Piotr Szymański Applicationes Mathematicae 39 (2012), 71-85 MSC: Primary 60E07; Secondary 62H12. DOI: 10.4064/am39-1-5

Streszczenie

This paper concerns the estimation of the parameters that describe spherical invariant stable distributions: the index $\alpha \in (0,2]$ and the scale parameter $\sigma >0$. We present a kind of moment estimators derived from specially transformed original data.

Autorzy

  • Piotr SzymańskiInstitute of Economy
    The University of Economy
    Garbary 2
    85-229 Bydgoszcz, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek